Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 38, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 30, 2021, 4:58 PM EDT for Rockingham County, New Hampshire. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2021, 4:58 PM EDT (20:58 UTC)
- Expired
- Jun 30, 2021, 5:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rockingham County, NH
The radar
The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:01 PM EDT | TSTM WND DMG | 2 Ne Kingston, NH | TREES UP TO 2.5 INCH IN DIAMETER DOWN. NO ELECTRICITY. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 906 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
643
WUUS51 KGYX 302058
SVRGYX
NHC015-302130-
/O.NEW.KGYX.SV.W.0038.210630T2058Z-210630T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
458 PM EDT Wed Jun 30 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Southeastern Rockingham County in southern New Hampshire...
* Until 530 PM EDT.
* At 458 PM EDT, a severe thunderstorm was located over Exeter,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Portsmouth, Hampton, Exeter, Brentwood, Greenland, Stratham,
Seabrook, Rye, Kingston, East Kingston, Hampton Falls, Kensington,
North Hampton, Newton, South Hampton and Newfields.
This includes Interstate 95 in New Hampshire between mile markers 1
and 11.
This also includes...
Hampton Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4287 7082 4286 7085 4288 7088 4289 7090
4288 7093 4287 7097 4286 7103 4285 7104
4302 7106 4305 7068 4285 7078 4285 7082
TIME...MOT...LOC 2058Z 264DEG 41KT 4295 7095
HAIL...1.00IN
WIND...60MPH
$$
Ekster2 follow-up statements
621
WWUS51 KGYX 302122
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
522 PM EDT Wed Jun 30 2021
NHC015-302130-
/O.CON.KGYX.SV.W.0038.000000T0000Z-210630T2130Z/
Rockingham NH-
522 PM EDT Wed Jun 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EAST CENTRAL ROCKINGHAM COUNTY...
At 522 PM EDT, a severe thunderstorm was located near Rye, or near
Hampton, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Portsmouth, Hampton, Exeter, Greenland, Seabrook, Rye, Stratham,
Hampton Falls, North Hampton and New Castle.
This also includes...
Hampton Beach.
This includes Interstate 95 in New Hampshire between mile markers 0
and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4287 7082 4286 7085 4288 7089 4303 7091
4303 7088 4304 7087 4304 7084 4305 7068
4285 7078 4285 7082
TIME...MOT...LOC 2122Z 263DEG 36KT 4295 7080
HAIL...1.00IN
WIND...60MPH
$$784
WWUS51 KGYX 302126
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
526 PM EDT Wed Jun 30 2021
NHC015-302136-
/O.EXP.KGYX.SV.W.0038.000000T0000Z-210630T2130Z/
Rockingham NH-
526 PM EDT Wed Jun 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCKINGHAM COUNTY
WILL EXPIRE AT 530 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southern New Hampshire.
LAT...LON 4287 7082 4286 7085 4288 7089 4303 7091
4303 7088 4304 7087 4304 7084 4305 7068
4285 7078 4285 7082
TIME...MOT...LOC 2126Z 264DEG 41KT 4295 7077
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:40 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 30, 4:40 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Gray ME
440 PM EDT Wed Jun 30 2021
.SYNOPSIS...
A final hot and humid day underway today with heat indices
approaching 95 to 100F for areas south of the mountains. A cold
front will slowly drop south out of Canada later today bringing
strong to severe thunderstorms this afternoon and evening. The
front stalls near southern New England Thursday with unsettled
conditions and a cooling trend expected into the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
The hot and humid air mass that has impacted much of the
Northeast CONUS these last few days finally starts to erode and
shift out of our area starting this evening as a Canadian trough
approaches from the northwest, pushing the ridge responsible
south and east back over Bermuda. A surface trough associated
with this sits broadly draped across the Saint Lawrence valley
into the Maritimes.
A broad prefrontal area of convergence in the warm sector
today, along with increasing shear with the incoming trough,
supports scattered strong to severe thunderstorms... a with a
general trend toward better organization as the evening
progresses. For severe parms... not much change in thinking from
previous forecast shifts with ML instability on the order of
1000-1500 J/kg interacting with increasing bulk shear to 40-50
kts thru 0-6 km. Instability is supported mainly by steep low-
to mid-level lapse rates... mainly below the freezing level...
which suggests efficient momentum transfer of winds aloft as
well as precip- loaded cores leading to damaging wind gusts...
and a comparatively low (but not zero) threat of large hail.
Bowing segments, especially if they interact with local terrain
boundaries or the sea breeze, may be capable of producing a
tornado. A Severe Thunderstorm Watch remains posted for most of
the area to cover these threats, although the threat is quickly
waning to the north, so expect another update within a couple
hours to remove more counties. The Watch runs through 7 PM to
cover these threats... by that time storms should be trending
down in strength; if it needs to be extended however it would be
across southern zones with gradually stabilizing air from .
Tonight... the surface trough sags south across the international
border with isolated showers, mainly across the south and over
the mountains. Temperatures will cool into the 60s to low-70s as
dew points remain elevated, especially south.
&&
.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
Finally cooler and mostly cloudy tomorrow as the surface
trough/cold front continues to slowly track south and east
toward the waters and southern New England. A light and variable
winds will gradually turn northwesterly with a noticeable drying
trend in the low levels. Combined with high temperatures in the
70s to near 80... it will be the most comfortable day we've had
in a long while. The trough aloft will renew scattered showers
during the day... but the trough axis rotating down through the
Hudson Valley will renew steadier rain and isolated to scattered
storm chances mainly toward the south where the remnant boundary
provides a focus for development.
Low pressure amplifies over the Mid-Atlantic tomorrow night
which increases northeasterly flow here... and brings in a back
door cold front. Thus temperatures and dew points will cool
moreso Thursday night with lows in the 50s and 60s with
increasing clouds... and increasing chances for rain across the
southern tier and along the coast.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NOTE...with severe weather expected this afternoon and evening,
this discussion is being written early so the focus for the
remainder of the shift can be on the radar.
Overview...Perhaps the biggest story in the long term is the
return of cooler and wetter weather for a portion of the
upcoming holiday weekend. Friday and Saturday look to be the
coolest and wettest days before a gradual warming trend begins
on Sunday. Another cold front could push through New England on
Tuesday, bringing additional chances for precipitation from
there into the middle part of next week.
Impacts...No significant impacts are anticipated at this time.
Forecast Details...Friday looks likely to begin wet with a
broad baroclinic zone stretching from the Canadian Maritimes to
the southeast U.S. with weak low pressure sitting over or near
the Gulf of Maine. Our region will be on the cool side of the
zone with an upper level trough positioned to our west. With the
trough providing forcing for lift, showers will be likely
throughout the day, but with plenty of cloud cover and with the
cool air mass in place, not expecting much thunder, if any, with
the showers. Highs will be some 5-10 degrees below normal,
ranging through the 60s to near 70, and lows Friday night will
be in the 50s. Temperatures on Saturday will be similar to
Friday, but with the baroclinic zone shifting east and the
trough axis nearly overhead, coverage of showers will be less,
and with very little chance for thunder.
Sunday sees the trough push off to the northeast, though the global
models all have some variation of showery precipitation during the
day as sort of a transition day. It will remain mostly cloudy, but
temperatures look to be a bit warmer, in the lower to mid 70s. An
upper level ridge begins to build into the northeast U.S. on Monday,
bringing drier conditions and warmer temperatures; highs on Monday
will be closer to normal, ranging from the upper 70s to lower 80s.
By Tuesday morning, the Euro and GFS indicate that a cold front will
be dropping south from Canada...but will note that the Canadian
keeps this boundary well to the north. With the former option, we
could expect some showers and thunderstorms Tuesday afternoon and
evening, and the latter option would keep us dry with the upper
ridge firmly in place. Whether we see any precipitation or not,
Tuesday looks to be warmer than Monday under the ridge.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Short Term...VFR is the rule today however showers and storms
are producing periodic restrictions for terminals... all the way
down to IFR visibility in +RA/+TSRA and with gusty winds up to
20-30 kts. Tonight showers will diminish and VFR will return,
though brief MVFR is possible in ceilings at KHIE... and patchy
BR/FG may impact valley sites like KCON/KLEB. Although overcast
tomorrow... ceilings should stay VFR with light winds. Ceilings
start to lower to MVFR Thursday night, except for KHIE/KLEB.
Long Term...Widespread MVFR conditions on Friday and Saturday
in showers and low ceilings. Some improvement possible on
Sunday, especially for inland terminals, but showers with brief
MVFR restrictions remain possible. Widespread VFR conditions
look likely by Sunday night.
&&
.MARINE...
Short Term...Low pressure approaches the waters tonight with
rain showers and lingers around the Gulf of Maine through
Thursday night. This leads to a period of fairly weak winds and
not a lot of wave activity with conditions expected to remain
below SCA thresholds. An onshore flow develops Thursday night
with approaching low pressure from the west.
Long Term...Marginal SCA conditions possible over the outer
waters Friday with possible wind gusts of 25-30 kts. Otherwise,
should be a relatively quiet long term. Showers will be likely
Friday and Saturday with low pressure near the Gulf of Maine
with improving conditions on Sunday. Northeasterly winds are
expected through the weekend, before becoming southerly early
next week.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Heat Advisory until 8 PM EDT this evening for MEZ018>021-
023>025-033.
NH...Heat Advisory until 8 PM EDT this evening for NHZ006-008>015.
MARINE...None.
&&
NEAR TERM...Casey
SHORT TERM...Casey
LONG TERM...WatsonHazardous weather outlook, Jun 30, 4:15 PM EDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 415 PM EDT Wed Jun 30 2021 MEZ018>021-023>025-033-NHZ006-008>015-012015- Interior York-Central Interior Cumberland-Androscoggin-Kennebec- Coastal York-Coastal Cumberland-Sagadahoc- Interior Cumberland Highlands-Southern Carroll-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 415 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-022-026>028-NHZ003>005-007-012015- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior Waldo-Lincoln-Knox- Coastal Waldo-Northern Grafton-Northern Carroll-Southern Grafton- Sullivan- 415 PM EDT Wed Jun 30 2021 ...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine, central New Hampshire and northern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ001-002-012015- Northern Coos-Southern Coos- 415 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for northern New Hampshire. .DAY ONE...Tonight. Although the strongest storms have passed, a few more heavy showers and possibly a couple storms may impact the area tonight with gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150-152-154-012015- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 415 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Strong thunderstorms are possible through this evening. Wind gusts my exceed gale force with locally rough seas. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ151-153-012015- Penobscot Bay-Casco Bay- 415 PM EDT Wed Jun 30 2021 ...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 30, 4:07 PM EDT, 51 minutes before
Special Weather Statement National Weather Service Gray ME 407 PM EDT Wed Jun 30 2021 MEZ021-022-027-028-302030- Interior Waldo-Kennebec-Coastal Waldo-Knox- 407 PM EDT Wed Jun 30 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENNEBEC...NORTHERN KNOX AND CENTRAL WALDO COUNTIES... At 407 PM EDT, radar indicated strong thunderstorms were located along a line extending from near China to near Liberty. Movement was east at 30 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Belfast, Lincolnville, Thorndike, China, Liberty, Islesboro, Palermo, Unity, Knox, Albion, Hope, Appleton, Brooks, Freedom, Jackson, Morrill, Northport, Belmont, Searsmont and Montville. If outdoors, consider seeking shelter inside a building. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4464 6918 4434 6886 4428 6926 4449 6952 TIME...MOT...LOC 2007Z 261DEG 28KT 4449 6944 4435 6926 Watson
Local storm report, Jun 30, 4:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
421 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 E TILTON 43.44N 71.56W
06/30/2021 E1.25 INCH MERRIMACK NH PUBLIC
HAIL UP TO HALF DOLLAR SIZE ALONG WITH WINDS
UP TO AROUND 50 MPH. TIME ESTIMATED BY
RADAR.
&&
TUBBSLocal storm report, Jun 30, 4:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
425 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 1 NNE WINCHESTER 42.80N 72.37W
06/30/2021 E1.50 INCH CHESHIRE NH PUBLIC
HAIL UP TO PING PONG BALL SIZE AT CAMP
FOREST LAKE. LASTED FOR ABOUT 5 MINUTES.
TIME ESTIMATED BY RADAR.
&&
TUBBSSpecial weather statement, Jun 30, 4:34 PM EDT, 24 minutes before
Special Weather Statement National Weather Service Gray ME 434 PM EDT Wed Jun 30 2021 MEZ021-022-026>028-302100- Interior Waldo-Kennebec-Coastal Waldo-Lincoln-Knox- 434 PM EDT Wed Jun 30 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KENNEBEC... NORTHWESTERN KNOX...SOUTHWESTERN WALDO AND NORTHERN LINCOLN COUNTIES... At 434 PM EDT, a strong thunderstorm was located near Palermo, or 13 miles east of Augusta, moving east at 40 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Lincolnville, China, Liberty, Palermo, Knox, Albion, Hope, Appleton, Freedom, Windsor, Searsmont, Montville, Hibberts Gore, Somerville, Morrill, Washington, Belmont, Vassalboro and Union. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4428 6960 4442 6962 4453 6918 4428 6912 TIME...MOT...LOC 2034Z 262DEG 34KT 4436 6951 Watson
Special weather statement, Jun 30, 4:44 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Gray ME
444 PM EDT Wed Jun 30 2021
NHZ008-015-302130-
Merrimack-Western And Central Hillsborough-
444 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERRIMACK COUNTY...
At 444 PM EDT, a strong thunderstorm was located near Warner, or near
Henniker, moving east at 35 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Concord, Henniker, Hopkinton, Loudon, Barnstead, Epsom, Gilmanton,
Canterbury, Warner, Weare, Bow, Allenstown, Boscawen, Dunbarton,
Chichester, Pittsfield, Pembroke, Webster, Sulton and Salisbury.
This includes the following highways...
Interstate 89 between mile markers 0 and 24.
Interstate 93 between mile markers 32 and 49.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4332 7190 4338 7140 4331 7127 4325 7126
4313 7134 4312 7186
TIME...MOT...LOC 2044Z 264DEG 32KT 4324 7175Special weather statement, Jun 30, 4:53 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Gray ME
453 PM EDT Wed Jun 30 2021
NHZ013-014-302130-
Coastal Rockingham-Interior Rockingham-
453 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROCKINGHAM
COUNTY...
At 453 PM EDT, a strong thunderstorm was located near Brentwood, or
near Exeter, moving east at 45 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Portsmouth, Hampton, Exeter, Epping, Brentwood, Greenland, Stratham,
Seabrook, Rye, Hampstead, Kingston, Danville, Fremont, East Kingston,
Hampton Falls, Kensington, Newfields, North Hampton, Newton and South
Hampton.
This includes Interstate 95 in New Hampshire between mile markers 0
and 13.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4303 7114 4307 7071 4296 7072 4287 7077
4287 7083 4286 7086 4288 7088 4289 7092
4285 7104 4285 7111
TIME...MOT...LOC 2053Z 264DEG 41KT 4295 7102The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:39 PM EDT | Special Weather Statement | GYX | Grafton | 36 min |
| Jun 30, 3:02 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Sullivan | 43 min |
| Jun 30, 3:10 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 17 min |
| Jun 30, 3:42 PM EDT | Special Weather Statement | GYX | Belknap | 48 min |
| Jun 30, 3:43 PM EDT | Special Weather Statement | GYX | Cheshire | 47 min |
| Jun 30, 4:01 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Strafford | 27 min |
| Jun 30, 4:05 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Sullivan | 35 min |
| Jun 30, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Merrimack, Strafford | 49 min |
| Jun 30, 4:25 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 50 min |
| Jun 30, 4:44 PM EDT | Special Weather Statement | GYX | Merrimack | 46 min |
| Jun 30, 4:53 PM EDT | Special Weather Statement | GYX | Rockingham | 37 min |
| Jun 30, 5:12 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Rockingham | 33 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.